Posted by: DesparateMom | 2009-02-03

Overdose of Tegretol CR 400

Good Morning. I need urgenly to know what longterm damage an overdose of Tegretol CR 400 cna do . My son(age 18) tried to kill himself Sunday by huffing too much Glue and I only discover that he had swollowed all of his tegretols aswell. We found him Sunday night in a state that looks like he have brain seizurs. I thought that this was as a result of too many glue . Kept him quiet and watched hil the whole night. He is now somewhat ok but still little bit unstabel on his feet. He need to take his medication but I am afraid that if the tegretols is still in his system this can result to another overdose!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Desperate Mom
Please take him to the doctor as soon as possible - they need to draw blood to determine his tegretol blood levels before he takes any more medication. The controlled release absorbs very slowly -he may need admission to the hospital.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Em mahmoud | 2016-01-23

My son took an overdose tegrrok cr 400 his 20years old i gave him milk and oil .did he need hospital reply plz

Reply to Em mahmoud
Posted by: amit singh | 2014-08-09

Good mor sir , 25 years old my wife taken overdose 10 tablets at a timetime of tegritol 400 tables, she is addmited in hospital, what can I do sir , I have mentally pressure . give me suggestion sir.

Reply to amit singh

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.